# SDR SIMA1603

- Difficulty date: June 8, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- Aircraft time: 8,359 hours, 9,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Light Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3872 - F/A LIGHT PANEL ''ARMED'' LIGHT SWITCH DOES NOT ILLUMINATE WHEN COCKPIT ARM EMERGENCY LIGHT SYSTEM.  C/A - REMOVED AND REPLACED BULB.  PERFORMED EMERGENCY OPERATION CHECK IAW SAAB AMM 33-50-00.  OPERATION CHECK GOOD.  (X)
